RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1982, Volume 46, Issue 1  


Topological constructions connected with many-valued formal groups
V. M. Buchstaber, A. N. Kholodov
3
Holomorphic extension of mappings of compact hypersurfaces
A. G. Vitushkin
28
Mappings of free $\mathbf Z_p$-spaces into manifolds
A. Yu. Volovikov
36
Approximation of infinite-zone potentials by finite-zone potentials
B. M. Levitan
56
On semigroups with one relation and semigroups without cycles
G. U. Oganesyan
88
On orbit spaces of finite and connected linear groups
D. I. Panyushev
95
On the interconnection of local and global approximations by holomorphic functions
P. V. Paramonov
100
The influence of height on degenerations of algebraic surfaces of type $K3$
A. N. Rudakov, T. Tsink, I. R. Shafarevich
117
Convergence to a Poisson distribution for certain models of particle motion
Yu. M. Sukhov
135
Cycles on simple Abelian varieties of prime dimension
S. G. Tankeev
155
Approximation of functions with a bounded mixed difference by trigonometric polynomials, and the widths of some classes of functions
V. N. Temlyakov
171
Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019